MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION TR BAND; CLAMP, VASCULAR

TERUMO MEDICAL CORPORATION TR BAND; CLAMP, VASCULAR
Model Number TRB29-LRG
Medical Device Problem Codes Gas/Air Leak (2946); Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual device has not been returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
The user facility reported that when the user was almost done removing air, a slow leak occurred.The patient was a percutaneous coronary intervention (pci) patient.When they went to remove more air, it was all deflated.The estimated blood loss was less than 250cc.The reported event did not result in patient injury and/or require medical or surgical intervention.Additional information was received on 25jun2025: it was unknown how many ml's of air were injected into the tr band.The tr band started to deflate one-hour post-surgery.Hemostasis was achieved by the tr band.There was no noticeable damage to the device.The patient was stable.It was unknown where the air was leaking from.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to provide the device return date in section d9, update section h3, and to provide the completed investigation results.This reported event has been reassessed and deemed not reportable based upon the investigation of the actual sample.One tr band was returned for product assessment.The sample was subjected to visual analysis.No damage or deformities were observed on the band or balloon assembly.There is 5ml of air left in the band.The sample was subjected to leak testing.Approximately 18ml of air was injected into the band and submerged in a water bath for 30 seconds.Air bubbles were observed from the check valve.The sample failed leak testing.The check valve was deconstructed to check for damage or foreign matter.Upon deconstruction, multiple pieces of foreign matter were found.One tr band was returned for assessment.The sample was subjected to visual analysis and no damage or deformities were noted on the band or balloon assembly.The sample was subjected to leak testing and leaked at the check valve.Upon deconstruction of the valve, pieces of foreign matter were found.The complaint can be confirmed for air leakage issues.The cause is foreign matter in the check valve.Review of the device history record (dhr) showed there were no issues noted during the manufacture of the product that could have contributed to this complaint condition.Currently, no action is recommended since the risk evaluation is within the predetermined limits in the hazard based risk table (hbrt).Therefore, is not a reportable event.

Brand Name
TR BAND
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer (Section G)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer Contact
stephanie handy
950 elkton blvd.
elkton, MD 21921
9499890491
MDR Report Key22469364
Report Number1118880-2025-00100
Device Sequence Number17180992
Product Code DXC
UDI-Device Identifier00389701011356
UDI-Public(01)00389701011356(17)270201(10)0000665004
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K152525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRB29-LRG
Device Catalogue NumberTRB29-LRG
Device Lot Number000665004
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer07/31/2025
Initial Report FDA Received Date07/10/2025
Supplement Report FDA Received Date08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown